Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Scrotum bright purple on the top and darker. On ibuprofen. What else can help?

My 3 yr old s scrotum is bright purple on the top part and darker than normal on the bottom half. He is acting normal, no fever , no swelling . We found out he is allergic to ibuprofen last week, with lip swelling two times we gave it to him, so we are sure he is allergic to ibuprofen. Could this color change in his scrotum be at all related to having given him the ibuprofen from five days ago? We notice the discoloration started yesterday (4 days afterward) and thought he was just cold from being in the ocean. We are seeing our ped later today, but wanted to do some research in the meantime. Thanks if you have any thoughts.
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

This doesn't look like related to allergy. It's difficult to pin point the likely cause of his symptoms without seeing him. But since he doesn't have any other symptoms like pain, I don't think it is something serious.

But a visit to doctor is surely warranted.Regards.
Answered: Sat, 8 Sep 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Thdre is possibility that it could be due to
ibuprofen the other possibilities are hernia or allergic to some other drug or substance.
as you said consult adoctor for diagnosis and treatment. Dont worry he will be fine
with minimal drugs.
Besides i advise you some diet recomendations as Avoid giving him brinjal and sea
foods to prevent external allergies. thanks for calling.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor